14 doctors weighed in:

There is this diet pill called ez slimdia. Made in korea with "natural" herbs. My friend who is 15 yrs old took this and now experiencing health issues over a year. The symptoms are palpitations, trouble breathing(she doesn't have asthma), has mucus in he

14 doctors weighed in
Dr. Randy Baker
Holistic Medicine
10 doctors agree

In brief: Natural doesn't=safe

I wanted to research what the ingredients of ez slimdia are but google warns me their websites "may harm my computer." which is not a good sign.
Just because something is natural does not mean it is safe. Most weight loss products contain stimulants which could cause the symptoms you describe.It is impossible for me to know if her problems are due to this but it's possible.She should see a doctor.

In brief: Natural doesn't=safe

I wanted to research what the ingredients of ez slimdia are but google warns me their websites "may harm my computer." which is not a good sign.
Just because something is natural does not mean it is safe. Most weight loss products contain stimulants which could cause the symptoms you describe.It is impossible for me to know if her problems are due to this but it's possible.She should see a doctor.
Dr. Randy Baker
Dr. Randy Baker
Thank
Dr. Simon Kimm
Urology
10 doctors agree

In brief: Sorry to hear.

Your friend should consult a physician & see if there is a possible link between her current health problems & her use of this supplement.
Diet supplements are not a very well regulated industry & much harm has been caused by diet products sold at pharmacies & nutrition stores. Many of these pills have already been taken of the market, most notably those containing ephedra or ma huang.

In brief: Sorry to hear.

Your friend should consult a physician & see if there is a possible link between her current health problems & her use of this supplement.
Diet supplements are not a very well regulated industry & much harm has been caused by diet products sold at pharmacies & nutrition stores. Many of these pills have already been taken of the market, most notably those containing ephedra or ma huang.
Dr. Simon Kimm
Dr. Simon Kimm
Thank
1 comment
Dr. Carla Enriquez
Good answer.
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors